# SDR SWIA2025012701

- Difficulty date: December 1, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 41,139 hours, 41,291 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT TOP INTERCOSTAL (600-33011) REMOVED AT FS193  TO FOM.     (FILED OPEN)    INSTALLED LEFT TOP INTERCOSTAL (600-33011) AT FS193 IN REFERENCE TO SRM 51-42-06  SEE TASK CARD 51-900-1003-SKY AND M-337.  SEE CP29276351 FOR PRESURIZATION CHECK.
